# SDR SIMA200710609

- Difficulty date: April 14, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 8,025 hours, 7,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B1554
- Condition: Discharged
- Location: Cabin
- Part time: 8,025 hours, 7,426 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AFT CABIN LIGHTS AND EXIT SIGN INOPERATIVE, FERRIED AIRCRAFT TO ORD.  REMOVED AND REPLACED EMERGENCY BATTERY AT AFT CEILING POSITION IAW EMB AMM 33-50-04 AND EXIT SIGN IAW EMB AMM 33-50-14.  BOTH ITEMS OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
